# SDR YENA20140110009

- Difficulty date: January 10, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 32,523 hours, 11,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Part time: 32,531 hours, 11,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND EPSU BATTERY EMERGENCY LIGHT FAILED DURING EMERGENCY  LIGHT TEST.  REPLACED FWD EPSU BATTERY AND POWER UNIT ASSEMBLY IAW AMM 33-51-38.  OPS CHECKED GOOD.
